# SDR AALA201909239019

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 29,326 hours, 11,851 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 609891005
- Part serial: 011009716
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO MIA ON ACCOUNT OF POSSIBLE FUEL LEAK. EMERGENCY DECLARED. MAINTENANCE REMOVED AND REPLACED RH WING PROBES AND COMPENSATOR IAW AMM 28-41-21, ALSO WIRE HARNESS IAW AMM 28-41-44, NO LEAK FOUND. MAINTENANCE FOUND RT CTR FUEL PRESSURE FAIL. REMOVED AND REPLACED FUEL BOOST PUMP IMPELLER IAW AMM 28-22-41. NO LEAK FOUND. ALL REQUIRED OPS TEST OK .
